Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does a BP reading of 154/80 while on UTI treatment indicate?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Wed, 7 Sep 2016 in Medicines and Side Effects
Question: I developed a rash and some bumps on my neck below my left jaw i went to Dr gave me Mometason e Furoate 1 percent it has cleared up now i have a UTI and on Cipro. I have had jaw discomfort opening and some clicking is this just stress, i don't want to have heart problems my blood pressure yesterday was 154/80 that top number has been getting higher.
doctor
Answered by Dr. Ivo Ditah 1 hour later
Brief Answer:
Will suggest that you monitor this blood pressure reading more.

Detailed Answer:
Hi and thank you so much for this query.

I have reviewed this information fully. Given the fact that you are sick, worried and stressed, this is certainly not the nighttime to evaluate your blood pressure as these are enough to have increased readings which would not be diagnostic or indicative of high blood pressure. I will like that we control them after your illness and get a real understanding of what is going on. At that time, we can interpret the values and act on accordingly.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Also, communicate further values to me for more evaluation and action.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Skin rash

doctor1 MD

Hi, I have been taking Amoxicilin for 4 days. Yesterday I developed a rash on 1 foot (top) and today I have blisters on the same rash. No rash...

doctor1 MD

I have some tube of rash round like the size of Aimee some it God away u can't Evan see it some other time it show like red hot pinky color it...

doctor1 MD

I have a rash and am unable to pinpoint the cause. I have been to a dermatologist who prescribed claritin in am and antihistimine in pm and steroid...

doctor1 MD

My husband has an itchy rash on his lower legs and feet. It almost looks like little pin pricks that are raised up a little he did do some trimming...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?